# SDR 98ZZZX144

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2KC
- Make and model: Piper PA-31-350
- Aircraft serial: 317952217
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light Assy
- Part number: 8011030332504
- Condition: Failed
- Location: Lt Mlg Downlock
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT LANDING GEAR NOT SHOWING DOWN AND LOCK INTO CMH.  JACKED AIRCRAFT, FOUND DOWN AND LOCK LIGHT SOCKET DEFECTIVE.  REMOVED AND REPLACED SOCKET ASSY.  OPS CHECKS GOOD.
